# SDR ASAA0180165

- Difficulty date: May 12, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 4910 · APU Cowling/Containment
- Part: Intake Duct
- Part number: 5916083527
- Part serial: 34
- Condition: Contaminated
- Location: Apu
- Part time: 26,832 hours, 15,172 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SJD - ACRID HYDRAULIC ODOR IN CABIN DURING FLIGHT 214 DUE APU INLET SKYDROL CONTAMINATION.  WASHED APU INLET, REPLACED COALESCER BAG IAW MM 21-20-02, AND PERFORMED AIR QUALITY CHECK PER TASK CARD 28525011.  OPERATED NORMALLY WITH NO ACRID ODOR IN CABIN.  (M)
